# SDR SWIA200617603

- Difficulty date: November 21, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 8,286 hours, 7,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STA 625 BETWEEN STR 12 AND 13 SUPPORT CLIP CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED CLIP PN 601 35012-52; PONR 70576 AT RT FS 625 BETWEEN STR 12/13 PER CRJ200 REO 601R 53-61-422.
